# SDR DALA2025031501996

- Difficulty date: March 13, 2025
- Submitted: March 16, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: CRACK ON TI-ANGLE LOC FR42 RH SIDE HYDRAULIC COMPARTMENT LOWER FUSELAGE AD 19-08-07 REQUIRED PRIOR TO FURTHER FLIGHT AA CARD 5353-01006-02. C/A: REPLACED OF TI-ANGLE LOC FR42 RH SIDE ON HYDRAULIC COMPARTMENT LOWER FUSELAGE IS PCW ON AA CARD 5353-01006-02 STEP 16 JOB COMPLETE. (LP: 0856429)
